Results 1 to 6 of 6
Just got on subs. Need help
  1. #1
    Kit555 is offline New Member
    Join Date
    Jan 2015
    Posts
    10

    Default Just got on subs. Need help

    I inducted myself semi Sucessfully on suboxone on Sunday. I've put myself in perceptive withdrawal 3/4 times so thankfully I avoided that pure hell this time. I waited 23 hours and 26 probably more on cows scale and took 1-2mgs until I felt better but the problem was I never really felt better. I ended up taking 10 mgs that first day and I know that's too much. Second day I took 8mgs total and today, day 3 I've only taken 2mgs, so far. I still have zero energy, aches and pains, cold sweats, can't eat, can only sleep on and off. I have 2 young kids and a full time teaching job so I really can't afford to be this sick. I've already taken off too much. But then again I can't really afford the hundreds of dollars a day a spend on stuff and the stuff I've lost because of this. I need to get better this time. I'm 3 days in, in 2.5 years this is only the second longest I've stayed off, the longest was 5 days. I honestly never go more than 2 hours and after 6 hours I'm usually sick. Also, my boyfriend got on subs Monday, his went smoother and his weak but is ok otherwise. He ended up just taking 8mgs at 30 hours in. He's been on opiates for most of the last ten years. We are done. We have to get better. I think I'll feel better on less sub but I don't know what I'm doing. I need help.

  2. #2
    Misty234 is offline Member
    Join Date
    Nov 2015
    Posts
    220

    Default

    Hi Kit,
    I'm no expert but what might have worked better is if you took .5mg or even .25mg dose wait 90 minutes then took another .5 mg and waited another 90 minutes to see how you were feeling. Less is more with subs. It takes around 90 minutes to feel the full affect of subs so that's why it's recommended that you take the smallest dose possible and wait 90 minutes in between doses to see how you are feeling. I'm thinking you feel bad because you took to much suboxone. There will be other people stopping by your thread that know more about how to induct on sub properly than I do I'm just going by what I've seen posted on other threads. I have been reading here for years and recently tapered off subs so like I said I'm no expert but it seems to me you are on to high of a dose. Hang in there you will get some good advice soon. Take Care...Lisa

  3. #3
    Kit555 is offline New Member
    Join Date
    Jan 2015
    Posts
    10

    Default

    Thanks for responding. I totally agree I'm on way too much but I was in the middle of hell and just wanted it to stop. I'm trying to take less. I only took 2mgs today and I'll probably take another 2 mgs later but I don't want to go down so far I go back into withdrawal

  4. #4
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    151

    Default Kit

    do you have a Dr. to help when i came off methadone my Dr put me on 2 8mgs strips a day then after a week he stated bringing me down you need just enough to stop withdrawals you can try 1mg every hour till withdrawals stop, but only use the minimum do not go over and if you can only use them for a short time like 2 weeks if possible as these are addicting as any other opiate was on 2-1/2 yrs way too long make getting clean and feeling good a long hard process been 38 days for me and still not quite there but much better than when i started, i really think a sub doc or a other pro in subs should help you i am not a pro at this just telling you what happened to me, keep us posted lots of good people with good advice helped me thru detox. You might make a comment on suboxone forum you may get more answers there good luck and be careful this stuff can be very hard on you and your life i know.

  5. #5
    Misty234 is offline Member
    Join Date
    Nov 2015
    Posts
    220

    Default

    Hi Kit,

    How are you doing? Were you able to stabilize? I know feeling sick is what you are trying to avoid but less is more with subs. Try to stick with the lowest amount you can where you don't feel sick then once you stable you can start reducing your dose. Let me know if you need any advice I'll send some experts your way...Take Care...Lisa.
    Last edited by Anonymous; 08-02-2016 at 05:35 PM.

  6. #6
    Misty234 is offline Member
    Join Date
    Nov 2015
    Posts
    220

    Default

    Quote Originally Posted by zebra1961 View Post
    do you have a Dr. to help when i came off methadone my Dr put me on 2 8mgs strips a day then after a week he stated bringing me down you need just enough to stop withdrawals you can try 1mg every hour till withdrawals stop, but only use the minimum do not go over and if you can only use them for a short time like 2 weeks if possible as these are addicting as any other opiate was on 2-1/2 yrs way too long make getting clean and feeling good a long hard process been 38 days for me and still not quite there but much better than when i started, i really think a sub doc or a other pro in subs should help you i am not a pro at this just telling you what happened to me, keep us posted lots of good people with good advice helped me thru detox. You might make a comment on suboxone forum you may get more answers there good luck and be careful this stuff can be very hard on you and your life i know.
    Zebra this IS the Suboxone Forum she is in the right place for help with Suboxone.
    Last edited by Anonymous; 08-02-2016 at 05:34 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22